# SDR V0XD20160823151

- Difficulty date: August 18, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 31,669 hours, 23,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP CORRODED OUT OF LIMITS.  REMOVED AND REPLACED PASSENGER DOOR MID CAP IAW SRM 51-35-00.
